# SDR HEEA0013245

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212075037101
- Condition: Sticks
- Location: Eng N1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG N1 NEEDLE HAS STICKY OPERATION THROUGHOUT SCALE.
